Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the point-line as element of space: a study of the corresponding bilinear connex


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 4 (1903), 213-233
MSC: Primary 51N35
Erratum: Trans. Amer. Math. Soc. 5 (1904), 550.
MathSciNet review: 1500639
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N35

Retrieve articles in all journals with MSC: 51N35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1903-1500639-X
PII: S 0002-9947(1903)1500639-X
Article copyright: © Copyright 1903 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia